# SDR AALA202311244891

- Difficulty date: November 24, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 60,891 hours, 37,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SCHEDULED REPLACEMENT OF THE L1 DOOR SLIDE RAFT ASSEMBLY THE REPLACEMENT SLIDE WAS FOUND TO BE DEFECTIVE AND WILL BE SENT OUT FOR REPAIR. THE ORIGINAL SLIDE RAFT ASSEMBLY WAS RE-INSTALLED.
